Latest

Lamictal Rash

Lamictal rashes are rashes which are associated with use of lamictal. Lamictal is a drug that is classified in anticonvulsant medicine category. This drug is often prescribed by doctors to improve anomalous mood in patients affected with mood disorders like bipolar disorder. This medication is also suggested for patients suffering from seizure issues such as epilepsy. There is a range of various medicines which can be suggested by health experts to deal with seizures and mood issues. In case of lamictal the drug comes with a printed warning. The warning on the packet informs the users about possibility of occurrence of lamictal rashes after consuming the medicine.

Sponsored link

Warning

Warning instructions printed on the packet is in sophisticated medical terminologies which may not be understandable to all users. In fact, there are several versions of the instructions circulated in the medical industry.

One versions states that majority of cases of lamictal rashes caused due to consumption of this medicine does not aggravate to a severe health issues. In few cases consumer of this drug may develop serious symptoms and other health issues along with lamictal rashes. In serious cases patient may have to be hospitalized. Children are more prone to such rashes as compare with adults.

Occurrence of such complications can be prevented. To avoid such symptoms one should follow precautionary measures and guidelines that would help in avoiding occurrence of such rashes.

Users of lamictal medicine are suggested to strictly follow the dosage and prescription instructions and avoid any mistakes with the dose. Patients should also inform their health experts immediately if lamictal rashes are experienced.

Symptoms associated with lamictal rash

The printed information on the packet of lamictal drug clearly states that consumer may possibly suffer from lamictal rashes which are commonly recorded. However, all cases of rashes do not cause serious reactions. It is crucial to also understand associated symptoms and signs of the condition along with the cause of the rashes. This would help in distinguishing it from benign occurrences.

There are no uniquely typifying symptoms that may help in determining serious or mild form of lamictal rash. Thus it is essential for these rashes to be checked by doctor immediately to rule- out possibilities of complications. People taking this medicine can avoid possibilities of adverse consequences by followings doctor’s instructions and precautionary measures. The patient may have to be constantly monitored for occurrence of rashes and other issues.

 

Lamictal rash development and prognosis

It is hard to believe that lamictal rashes can be life threatening and may lead to death.  There are other types of rashes which can be fatal as well; hence, if you suffer from any type of rashes get yourself diagnosed and treated. Some of such fatal rashes include Steven Johnson Syndrome rashes, toxic epidermal necrolysis, etc.

 

Rashes caused by this medicine may aggravate to necrosis causing death of cells; eventually a large section of skin becomes dead which may increase the chances of infections.  If the infection becomes serious it may also lead to death of the patient. It is also debated that underlying cause of the condition leads to death rather than the rash itself. Rashes may be just the symptom of a condition which may aggravate if not addressed well.

 

Through various studies done to understand the performance and outcome of lamictal medication usage and associated life threatening rashes, it is determined that such fatal rashes affected 0.8% children. These children had to be given emergency medical aid.  Out of these children one case reported death of the affected child. These studies also discovered that adults are less prone to fatal lamictal rashes. It was recorded that around 0.3% adult individuals suffered from such serious complication and needed emergency medical care. There is no report of adult patient’s death due to such severe issues.

Sponsored link

 

It should be noted that age is not the only risk factor that increases the susceptibility of occurrence of severe lamictal rashes. Using other substance such as sodium valproate or depakote along with this medicine can also cause serious reaction leading fatal consequences. One should also consume the suggested dosage as any increase over prescribed dosage may also lead to serious rashes. Hence, be sure to take dosage as suggested and do not take additional dosage to make-up for the missed doses. The dosage of the medicine should not be increased rapidly but in fact it should be increased gradually.

 

Precautions for using Lamictal drug and reducing chances of rashes

  • Avoid dramatic and rapid augmentation of dosage of the medicine
  • Do not increase your dosage without asking your doctor
  • Do not use other medicines or chemical substances concomitantly with the medicine unless approved by your doctor
  • Start the therapy after gaining full knowledge of the medicine, its side effects and safety guidelines/ Speak with your doctor to gain additional information
  • Before starting or ceasing use of lamictal medication one should strictly consult a doctor

 

Remember that rashes caused due to use of lamictal drug can also lead to death; hence, do not take the condition lightly. Not all rashes caused due to use of lamotrigine medicine are serious, but there is no concrete way to differentiate benign rashes from serious ones. Hence, if any health irregularity is experienced after using this medicine then you should consult your doctor immediately and cease the use of the drug if necessary.

Lamictal rash pictures

lamictal eash pictute

lamictal rash images

lamictal rash pictures 2

lamictal rash pictures 3

lamictal rash pictures

Sponsored link

Be the first to comment

Leave a comment

Your email address will not be published.


*